Previous
Previous Product Image

Medikeel Lozenges Regular 16’s

KSh800.00
Next

Panadol Cold and amp Flu Tablets 24’s-Night

KSh400.00
Next Product Image

Nurofen Cold & Flu Tablets 24’s

KSh2,100.00

Nurofen Cold & Flu Tablets 24’s

KSh2,100.00

Nurofen Cold and flu contain Ibuprofen 200mg and Pseudoephedrine 5mg. It relieves Cold and Flu symptoms, including aches and pains, headache, fever, sore throat, and nasal congestion. Pseudoephedrine is a strong non-drowsy decongestant that relieves cold or flu symptoms, while ibuprofen eases aches and reduces fever.

Order on WhatsApp
Add to Wishlist
Add to Wishlist
Category:

Description

Nurofen Cold & Flu Tablets relieves Cold and Flu symptoms, including aches and pains, headache, fever, sore throat, and nasal congestion. It contain Ibuprofen 200mg and Pseudoephedrine 5mg. relieves Cold and Flu symptoms, including aches and pains, headache, fever, sore throat, and nasal congestion.

  • Pseudoephedrine is a strong non-drowsy decongestant that relieves cold or flu symptoms, while ibuprofen eases aches and reduces fever.
  • Colds and flu share quite a few similar symptoms but there are some main differences. As a general rule, flu symptoms tend to be more severe than a cold and appear suddenly whereas a cold develops gradually.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Cold & Flu Tablets 24’s”

Your email address will not be published. Required fields are marked *

Shopping cart

0
image/svg+xml

No products in the cart.

Continue Shopping